# SDR CA960716005

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 177B
- Engine: Lyc O360A1F6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crackcase
- Part number: LW12372
- Condition: Cracked
- Location: Area #2 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DETECTED VISUALLY ON CRANKCASE AT UPPER LEFT HAND FORWARD OF #2 CYLINDER MOUNT STUD. NO OIL LEAK WAS EVIDENT, HOWEVER THE CRACK APPEARED TO ORIGINATE IN THE AREA OF A PREVIOUS WELDED REPAIR.
